# SDR ASAA2018050224490

- Difficulty date: May 2, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 21,823 hours, 7,175 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Egt System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMP T/C 78273000 NR 2 ENG. RECORDED FAULT CODE 77-10842 THE TOP RIGHT EGT SIGNAL IS OUT OF RANGE. LONG-TIME FAULT. GROUNDED - YES. ACCOMPLISHED FIM 77-21 TASK 801, FOUND LOOSE CONNECTION BETWEEN CJ9 & J9 HARNESSES, SECURED CONNECTOR. REPAIR CONFIRMED GROUND EEC TEST PASSED.
